Universidad Complutense de Madrid
E-Prints Complutense

Alternative derivation of the Pegg-Barnett phase operator

Impacto

Downloads

Downloads per month over past year

Luis Aina, Alfredo and Sánchez Soto, Luis Lorenzo (1993) Alternative derivation of the Pegg-Barnett phase operator. Physical review A, 47 (2). pp. 1492-1496. ISSN 1050-2947

[img]
Preview
PDF
231kB

Official URL: http://dx.doi.org/10.1103/PhysRevA.47.1492


URLURL Type
http://journals.aps.org/Publisher


Abstract

An alternative derivation of the Pegg-Barnett phase operator is presented. This approach is based on the properties of the representation in quantum mechanics of a nonlinear nonbijective canonical transformation. It does not use as its starting point either a finite-dimensional space or the definition of phase states. The features of this formalism are analyzed in terms of this transformation.


Item Type:Article
Additional Information:

© 1993 The American Physical Society.
We are much indebted to Professor E. Bernabeu for his continual advice and interest in the present work.

Uncontrolled Keywords:Quantum; States; Angle
Subjects:Sciences > Physics > Optics
ID Code:34707
Deposited On:09 Dec 2015 16:40
Last Modified:09 Dec 2015 16:40

Origin of downloads

Repository Staff Only: item control page